Reviewer Acknowledgements for Journal of Mathematics Research, Vol. 11, No. 3


  •  Sophia Wang    

Abstract

Journal of Mathematics Research wishes to acknowledge the following individuals for their assistance with peer review of manuscripts for this issue. Their help and contributions in maintaining the quality of the journal is greatly appreciated.

Many authors, regardless of whether Journal of Mathematics Research publishes their work, appreciate the helpful feedback provided by the reviewers.

Reviewers for Volume 11, Number 3

 

Abdessadek Saib, University of Tebessa, Algeria

Arman Aghili, University of Guilan, Iran

Cinzia Bisi, Ferrara University, Italy

Gabriela Ciuperca, University Lyon 1, France

Gener Santiago Subia, NUeva Ecija University of Science and Technology, Philippines

Kong Liang, University of Illinois at Springfield, USA

Kuldeep Narain Mathur, University Utara Malaysia, Malaysia

Maria Alessandra Ragusa, University of Catania, Italy

Rami Ahmad El, Athens Institute for Education and Research, Greece

Rovshan Bandaliyev, National Academy of Sciences of Azerbaijan, Azerbaijan

Sanjib Kumar Datta, University of Kalyani, India

Shenghua Ni, Vanderbilt University Medical Center, USA

Sreedhara Rao Gunakala, The University of The West Indies, Trinidad and Tobago

Xiaofei Zhao, Texas A&M University, United States

Yaqin Feng, Ohio University, USA

Yifan Wang, University of Houston, USA

 

Sophia Wang

On behalf of,

The Editorial Board of Journal of Mathematics Research

Canadian Center of Science and Education



This work is licensed under a Creative Commons Attribution 4.0 License.
  • Issn(Print): 1916-9795
  • Issn(Onlne): 1916-9809
  • Started: 2009
  • Frequency: bimonthly

Journal Metrics

Google-based Impact Factor (2019): 2.75

  • h-index (February 2019): 17
  • i10-index (February 2019): 39
  • h5-index (February 2019): 9
  • h5-median (February 2019): 9

( The data was calculated based on Google Scholar Citations. Click Here to Learn More. )

Contact